• Previous Article
    Boundedness of solutions to a quasilinear higher-dimensional chemotaxis-haptotaxis model with nonlinear diffusion
  • DCDS Home
  • This Issue
  • Next Article
    Direct approach to detect the heteroclinic bifurcation of the planar nonlinear system
January  2017, 37(1): 605-625. doi: 10.3934/dcds.2017025

Bound state solutions of Schrödinger-Poisson system with critical exponent

School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, China

Received  March 2016 Revised  July 2016 Published  November 2016

Fund Project: Research supported by the National Natural Science Foundation of China (No. 11571187).

In this paper, we consider the following Schrödinger-Poisson problem
$\tag{P}\label{0.1} \begin{cases}- Δ u+V(x)u+K(x)φ u=|u|^{2^*-2}u, &x∈ \mathbb{R}^3,\\-Δ φ=K(x)u^2,&x∈ \mathbb{R}^3,\end{cases}$
where
$2^*=6 $
is the critical exponent in
$\mathbb R^3$
,
$ K∈ L^{\frac{1}{2}}(\mathbb{R}^3)$
and
$V∈ L^{\frac{3}{2}}(\mathbb{R}^3)$
are given nonnegative functions. When
$|V|_{\frac{3}{2}}+|K|_{\frac{1}{2}}$
is suitable small, we prove that problem (P) has at least one bound state solution via a linking theorem.
Citation: Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025
References:
[1]

A. Ambrosetti, On Schrödinger-Poisson systems, Milan J. Math., 76 (2008), 257-274.  doi: 10.1007/s00032-008-0094-z.  Google Scholar

[2]

A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.  doi: 10.1142/S021919970800282X.  Google Scholar

[3]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anual. Appl., 345 (2008), 90-108.  doi: 10.1016/j.jmaa.2008.03.057.  Google Scholar

[4]

V. Benci and D. Fortunato, Some compact embedding theorems for weighted Sobolev spaces, Boll. Un. Mat. Ital. B (5), 13 (1976), 832-843.   Google Scholar

[5]

V. Benci and C. Cerami, Existence of positive solutions of the equation $-Δ u+a(x)u=u^{(N+2)/(N-2)}$ in $\mathbb R^3$, J. Funct. Anal., 88 (1990), 90-117.  doi: 10.1016/0022-1236(90)90120-A.  Google Scholar

[6]

V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.   Google Scholar

[7]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[8]

H. Brezis, Analyse Fonctionnelle, Masson, Parias, 1983.  Google Scholar

[9]

G. M. Coclite, A multiplicity result for the Schrödinger-Maxwell equations with negative potential, Ann. Polon. Math., 79 (2002), 21-30.   Google Scholar

[10]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.   Google Scholar

[11]

T. D'Aprile and J. C. Wei, On bound states concentrating on spheres for the Maxwell-Schrödinger equations, SIAM J. Math. Anal., 37 (2005), 321-342.  doi: 10.1137/S0036141004442793.  Google Scholar

[12]

X. M. He and W. M. Zou, Existence and concentration of ground states for Schrödinger-Poisson equations with critical growth J. Math. Phys. 53 (2012), 023702, 19pp. doi: 10.1063/1.3683156.  Google Scholar

[13]

I. Ianni and G. Vaira, Solutions of the Schrödinger-Poisson problem concentrating on spheres, Part I: Necessary condition, Math. Models Methods Appl. Sci., 19 (2009), 707-720.  doi: 10.1142/S0218202509003589.  Google Scholar

[14]

I. Ianni, Solutions of the Schrödinger-Poisson problem concentrating on spheres, Part II: Existence, Math. Models Methods Appl. Sci., 19 (2009), 877-910.  doi: 10.1142/S0218202509003656.  Google Scholar

[15]

Y. S. Jiang and H. S. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential. Equations., 251 (2011), 582-608.  doi: 10.1016/j.jde.2011.05.006.  Google Scholar

[16]

G. B. Li, S. J. Peng and C. H. Wang, Multi-bump solutions for the nonlinear Schrödinger-Poisson system J. Maht. phys. 52 (2011), 053505, 19pp. doi: 10.1063/1.3585657.  Google Scholar

[17]

P. L. Lions, The concentration-compactness method in the calculus of variations. The locally compact case, parts 1 and 2, Ann. Inst. H. Poincaré Anual. Non Linéair, 1 (1984), 109-145,223-283.   Google Scholar

[18]

Z. S. Liu and S. J. Guo, On ground state solutions for the Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 412 (2014), 435-448.  doi: 10.1016/j.jmaa.2013.10.066.  Google Scholar

[19]

D. Ruiz, Semiclassical states for coupled Schrödinger-Maxwell equations: Concentration around a sphere, Math. Models Methods Appl. Sci., 15 (2005), 141-164.  doi: 10.1142/S0218202505003939.  Google Scholar

[20]

D. Ruiz and G. Vaira, Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential, Rev. Mat. Iberoam., 27 (2011), 253-271.  doi: 10.4171/RMI/635.  Google Scholar

[21]

A. Salvatore, Multiple solitary waves for a non-homogeneous Schrödinger-Maxwell system in $\mathbb{R}^3$, Adv. Nonlinear strud., 6 (2006), 157-169.  doi: 10.1515/ans-2006-0203.  Google Scholar

[22]

M. Struwe, A global compactness result for elliptic boundary value problems involving limiting nonlinearities, Math. Z., 187 (1984), 511-517.  doi: 10.1007/BF01174186.  Google Scholar

[23]

J. WangJ. X. XuF. B. Zhang and X. M. Chen, Existence of multi-bump solutions for a semilinear Schrödinger-Poisson system, Nonlinearity, 26 (2013), 1377-1399.  doi: 10.1088/0951-7715/26/5/1377.  Google Scholar

[24]

M. Willem, Analyse Harmomque Réelle, Hermann, Parias, 1995.  Google Scholar

[25]

M. Willem, Minimax Theorems Birkhäuser, Boston, Basel, Berlin, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[26]

Z. P. Wang and H. S. Zhou, Positive solutions for a nonlinear stationary Schrödinger-Poisson system in $\mathbb{R}^3 $, Discrete Contin. Dyn. Syst., 18 (2007), 809-816.  doi: 10.3934/dcds.2007.18.809.  Google Scholar

[27]

J. Zhang, On the Schrödinger-Poisson equations with a general nonlinearity in the critical growth, Nonlinea Anal., 75 (2012), 6391-6401.  doi: 10.1016/j.na.2012.07.008.  Google Scholar

[28]

J. Zhang, On ground state and nodal solutions of Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 428 (2015), 387-404.  doi: 10.1016/j.jmaa.2015.03.032.  Google Scholar

[29]

L. G. ZhaoH. Liu and F. K. Zhao, Existence and concentration of solutions for the Schrödinger-Poisson equations with steep well potential, J. Differential. Equations, 255 (2013), 1-23.  doi: 10.1016/j.jde.2013.03.005.  Google Scholar

[30]

L. G. Zhao and F. K. Zhao, Positive solutions for Schrödinger-Poisson equations with a critical exponent, Nonlinear Anal., 70 (2009), 2150-2164.  doi: 10.1016/j.na.2008.02.116.  Google Scholar

[31]

L. G. Zhao and F. K. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anual. Appl., 346 (2008), 155-169.  doi: 10.1016/j.jmaa.2008.04.053.  Google Scholar

show all references

References:
[1]

A. Ambrosetti, On Schrödinger-Poisson systems, Milan J. Math., 76 (2008), 257-274.  doi: 10.1007/s00032-008-0094-z.  Google Scholar

[2]

A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.  doi: 10.1142/S021919970800282X.  Google Scholar

[3]

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anual. Appl., 345 (2008), 90-108.  doi: 10.1016/j.jmaa.2008.03.057.  Google Scholar

[4]

V. Benci and D. Fortunato, Some compact embedding theorems for weighted Sobolev spaces, Boll. Un. Mat. Ital. B (5), 13 (1976), 832-843.   Google Scholar

[5]

V. Benci and C. Cerami, Existence of positive solutions of the equation $-Δ u+a(x)u=u^{(N+2)/(N-2)}$ in $\mathbb R^3$, J. Funct. Anal., 88 (1990), 90-117.  doi: 10.1016/0022-1236(90)90120-A.  Google Scholar

[6]

V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.   Google Scholar

[7]

V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[8]

H. Brezis, Analyse Fonctionnelle, Masson, Parias, 1983.  Google Scholar

[9]

G. M. Coclite, A multiplicity result for the Schrödinger-Maxwell equations with negative potential, Ann. Polon. Math., 79 (2002), 21-30.   Google Scholar

[10]

T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.   Google Scholar

[11]

T. D'Aprile and J. C. Wei, On bound states concentrating on spheres for the Maxwell-Schrödinger equations, SIAM J. Math. Anal., 37 (2005), 321-342.  doi: 10.1137/S0036141004442793.  Google Scholar

[12]

X. M. He and W. M. Zou, Existence and concentration of ground states for Schrödinger-Poisson equations with critical growth J. Math. Phys. 53 (2012), 023702, 19pp. doi: 10.1063/1.3683156.  Google Scholar

[13]

I. Ianni and G. Vaira, Solutions of the Schrödinger-Poisson problem concentrating on spheres, Part I: Necessary condition, Math. Models Methods Appl. Sci., 19 (2009), 707-720.  doi: 10.1142/S0218202509003589.  Google Scholar

[14]

I. Ianni, Solutions of the Schrödinger-Poisson problem concentrating on spheres, Part II: Existence, Math. Models Methods Appl. Sci., 19 (2009), 877-910.  doi: 10.1142/S0218202509003656.  Google Scholar

[15]

Y. S. Jiang and H. S. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential. Equations., 251 (2011), 582-608.  doi: 10.1016/j.jde.2011.05.006.  Google Scholar

[16]

G. B. Li, S. J. Peng and C. H. Wang, Multi-bump solutions for the nonlinear Schrödinger-Poisson system J. Maht. phys. 52 (2011), 053505, 19pp. doi: 10.1063/1.3585657.  Google Scholar

[17]

P. L. Lions, The concentration-compactness method in the calculus of variations. The locally compact case, parts 1 and 2, Ann. Inst. H. Poincaré Anual. Non Linéair, 1 (1984), 109-145,223-283.   Google Scholar

[18]

Z. S. Liu and S. J. Guo, On ground state solutions for the Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 412 (2014), 435-448.  doi: 10.1016/j.jmaa.2013.10.066.  Google Scholar

[19]

D. Ruiz, Semiclassical states for coupled Schrödinger-Maxwell equations: Concentration around a sphere, Math. Models Methods Appl. Sci., 15 (2005), 141-164.  doi: 10.1142/S0218202505003939.  Google Scholar

[20]

D. Ruiz and G. Vaira, Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential, Rev. Mat. Iberoam., 27 (2011), 253-271.  doi: 10.4171/RMI/635.  Google Scholar

[21]

A. Salvatore, Multiple solitary waves for a non-homogeneous Schrödinger-Maxwell system in $\mathbb{R}^3$, Adv. Nonlinear strud., 6 (2006), 157-169.  doi: 10.1515/ans-2006-0203.  Google Scholar

[22]

M. Struwe, A global compactness result for elliptic boundary value problems involving limiting nonlinearities, Math. Z., 187 (1984), 511-517.  doi: 10.1007/BF01174186.  Google Scholar

[23]

J. WangJ. X. XuF. B. Zhang and X. M. Chen, Existence of multi-bump solutions for a semilinear Schrödinger-Poisson system, Nonlinearity, 26 (2013), 1377-1399.  doi: 10.1088/0951-7715/26/5/1377.  Google Scholar

[24]

M. Willem, Analyse Harmomque Réelle, Hermann, Parias, 1995.  Google Scholar

[25]

M. Willem, Minimax Theorems Birkhäuser, Boston, Basel, Berlin, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[26]

Z. P. Wang and H. S. Zhou, Positive solutions for a nonlinear stationary Schrödinger-Poisson system in $\mathbb{R}^3 $, Discrete Contin. Dyn. Syst., 18 (2007), 809-816.  doi: 10.3934/dcds.2007.18.809.  Google Scholar

[27]

J. Zhang, On the Schrödinger-Poisson equations with a general nonlinearity in the critical growth, Nonlinea Anal., 75 (2012), 6391-6401.  doi: 10.1016/j.na.2012.07.008.  Google Scholar

[28]

J. Zhang, On ground state and nodal solutions of Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 428 (2015), 387-404.  doi: 10.1016/j.jmaa.2015.03.032.  Google Scholar

[29]

L. G. ZhaoH. Liu and F. K. Zhao, Existence and concentration of solutions for the Schrödinger-Poisson equations with steep well potential, J. Differential. Equations, 255 (2013), 1-23.  doi: 10.1016/j.jde.2013.03.005.  Google Scholar

[30]

L. G. Zhao and F. K. Zhao, Positive solutions for Schrödinger-Poisson equations with a critical exponent, Nonlinear Anal., 70 (2009), 2150-2164.  doi: 10.1016/j.na.2008.02.116.  Google Scholar

[31]

L. G. Zhao and F. K. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anual. Appl., 346 (2008), 155-169.  doi: 10.1016/j.jmaa.2008.04.053.  Google Scholar

[1]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[2]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[3]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[4]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[5]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[6]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[7]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[8]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[9]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[10]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020052

[11]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[12]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[13]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[14]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020264

[15]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[16]

Christopher S. Goodrich, Benjamin Lyons, Mihaela T. Velcsov. Analytical and numerical monotonicity results for discrete fractional sequential differences with negative lower bound. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020269

[17]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[18]

Jie Zhang, Yuping Duan, Yue Lu, Michael K. Ng, Huibin Chang. Bilinear constraint based ADMM for mixed Poisson-Gaussian noise removal. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020071

[19]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[20]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (158)
  • HTML views (65)
  • Cited by (6)

Other articles
by authors

[Back to Top]